Previous |  Up |  Next


Title: Remarks on some properties in the geometric theory of Banach spaces (English)
Author: El-Sayed, Wagdy Gomaa
Author: Fraczek, Krzysztof
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 1
Year: 1996
Pages: 17-22
Category: math
Summary: The aim of this paper is to derive some relationships between the concepts of the property of strong $(\alpha ')$ introduced recently by Hong-Kun Xu and the so-called characteristic of near convexity defined by Goebel and S\c ekowski. Particularly we provide very simple proof of a result obtained by Hong-Kun Xu. (English)
Keyword: measure of noncompactness
Keyword: near convexity
Keyword: the property of strong $(\alpha ')$
MSC: 46B20
MSC: 47H09
idZBL: Zbl 0852.47025
idMR: MR1396159
Date available: 2009-01-08T18:22:00Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Banaś J.: On drop property and nearly uniformly smooth Banach spaces.Nonlinear Analysis T.M.A. 14 (1990), 927-933. MR 1058414
Reference: [2] Banaś J.: Compactness conditions in the geometric theory of Banach spaces.Nonlinear Analysis T.M.A. 16 (1991), 669-682. MR 1097324
Reference: [3] Banaś J., Frączek K.: Conditions involving compactness in geometry of Banach spaces.Nonlinear T.M.A. 20 (1993), 1217-1230. MR 1219238
Reference: [4] Banaś J., Goebel K.: Measures of Noncompactness in Banach Spaces.Lecture Notes in Pure and Applied Math., vol. 60, M. Dekker, New York, Basel, 1980. MR 0591679
Reference: [5] Daneš J.: A geometric theorem useful in nonlinear analysis.Boll. Un. Mat. Ital. 6 (1972), 369-372. MR 0317130
Reference: [6] Daneš J.: On densifying and related mappings and their application in nonlinear functional analysis.Theory of Nonlinear Operators, Akademie-Verlag, Berlin, 1974, pp. 15-56. MR 0361946
Reference: [7] Garcia-Falset J., Jimenez-Melado A., Llorens-Fuster E.: A characterization of normal structure in Banach spaces.Fixed Point Theory and Applications (K.K. Tan, ed.), World Scientific, Singapore, 1992, pp. 122-129.
Reference: [8] Goebel K., Sȩkowski T.: The modulus of noncompact convexity.Ann. Univ. Mariae Curie- Skłodowska, Sect. A 38 (1984), 41-48. MR 0856623
Reference: [9] Hong-Kun Xu: Measures of noncompactness and normal type structures in Banach spaces.Panamer. Math. J. 3 (1993), 17-34. Zbl 0846.46008, MR 1216273
Reference: [10] Köthe G.: Topological Vector Spaces I.Springer Veralg, Berlin, 1969. MR 0248498
Reference: [11] Lindenstrauss J., Tzafiri L.: Classical Banach Spaces.Springer Verlag, Berlin, 1973. MR 0415253
Reference: [12] Montesinos V.: Drop property equals reflexivity.Studia Math. 87 (1987), 93-110. Zbl 0652.46009, MR 0924764
Reference: [13] Rolewicz S.: On drop property.Studia Math. 85 (1987), 27-35. MR 0879413


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-1_2.pdf 182.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo